| Model Number |
0998-00-0800-55 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by user support department that during clinical use the cardiosave intra-aortic balloon pump (iabp) alarmed gas loss.Patient involved.No harm reported.The issue discovered by the customer.The getinge field service aengineer (fse) was dispatched to evaluate the unit.Upon checking it and connecting to test ballon no gas loss in iab circuit was found and device was found to be functioning normally.All functional and safety checks have been performed to factory specifications and the unit has been returned to use.Pump was exchanged to continue treatment.
Additional Manufacturer Narrative
Initial reporter: (b)(6).Event site name: (b)(6) hospital.Event site address: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.